# SDR SWAA081026

- Difficulty date: February 24, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737317
- Aircraft serial: 23175
- Aircraft time: 66,411 hours, 59,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20311A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, RT FWD CABIN EMERGENCY BATTERY PACK INOP.  REMOVED AND REPLACED BATTERY PACK PER MM.
